ELLIPTICAL

作品数:293被引量:380H指数:8
导出分析报告
相关领域:理学机械工程更多>>
相关作者:黄永明赵淳生刘俊标李志荣黄卫清更多>>
相关机构:南京航空航天大学天津理工大学重庆大学南京大学更多>>
相关期刊:更多>>
相关基金:国家自然科学基金国家重点基础研究发展计划国家高技术研究发展计划中国博士后科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Acta Mathematicae Applicatae Sinicax
条 记 录,以下是1-6
视图:
排序:
Some Comments on Zonal Polynomials and Their Expected Values with respect to Elliptical.Distributions
《Acta Mathematicae Applicatae Sinica》2017年第3期567-574,共8页Jose A.Diaz-Garcia Ramon Gutierrez-Jaimez 
partially supported by National Council of Science and Technology(CONACYT)-Mexico,research grant 81512;Research,Development and Innovation(IDI)-Spain,grant MTM2005-09209
In this paper, we give alternative proofs of some results in [15] (Li R.,1997) about the expected value of zonal polynomials.
关键词:elliptical matrix distributions random matrices zonal polynomials generalised Wishart distribution 
Heteroscedasticity and/or Autocorrelation Checks in Longitudinal Nonlinear Models with Elliptical and AR(1) Errors被引量:2
《Acta Mathematicae Applicatae Sinica》2012年第1期49-62,共14页Chun-Zheng CAO Jin-Guan LIN 
Supported by the National Natural Science Foundation of China (No. 11171065 and NSFJSBK2011058)
The aim of this paper is to study the tests for variance heterogeneity and/or autocorrelation in nonlinear regression models with elliptical and AR(1) errors. The elliptical class includes several symmetric multivar...
关键词:AUTOCORRELATION elliptical distributions HETEROSCEDASTICITY longitudinal data nonlinear model score test 
A PROJECTION NT-TYPE TEST OF ELLIPTICAL SYMMETRY BASED ON THE SKEWNESS AND KURTOSIS MEASURES
《Acta Mathematicae Applicatae Sinica》1998年第3期314-323,共10页方开泰 李润泽 朱力行 
In this paper, we propose a new approach to the test of elliptical symmetry based on theprojection pursuit (P.P.) technique, the number-theoretic method, skewness and kurtosis. Thelimiting null distributions of the ne...
关键词:KURTOSIS number theoretic method projection pursuit skewness test of elliptical symmetryl union-intersection principle 
THE EXPECTED VALUES OF INVARIANT POLYNOMIALS WITH MATRIX ARGUMENT OF ELLIPTICAL DISTRIBUTIONS被引量:1
《Acta Mathematicae Applicatae Sinica》1997年第1期64-70,共6页李润泽 
Invariant polynomials with matrix arguments have been defined by the theory of group representation, generalizing the zonal polynomials. They have developed as a useful tool to evaluate certain integrals arising in mu...
关键词:Elliptical matrix distributions invariant polynomials zonal polynomials 
ESTIMATION OF SCATTER MATRIX BASED ON i.i.d. SAMPLE FROM ELLIPTICAL DISTRIBUTIONS
《Acta Mathematicae Applicatae Sinica》1995年第4期405-412,共8页方开泰 李润泽 
In this paper, we consider the estimation of a scatter matrix under entropy loss, quadratic loss, when the samples x(1),…,x(n) are i.i.d. and x(1) ̄ECp(μ,Σ,f). With respect to entropy and quadratic losses, we obtai...
关键词:Elliptical distribution entropy loss quadratic loss 
MARDIA'S COEFFICIENT OF KURTOSIS IN ELLIPTICAL POPULATIONS
《Acta Mathematicae Applicatae Sinica》1990年第4期289-294,共6页MAIA BERKANE P.M.BENTLER 
This research was supported by grant DA01070 from the U. S Public Health Servies. Production assistance of Jnlie Speckart is gratefully acknowledged. Requests for reprints should be sent to: P. M. Bentler. Department of Psychology, University of Californ
Mardia (1970) defined a measure of multivariate kurtosis and derived its asymptotic distributionfor samples from a multivariate normal population. Some new results on elliptical distributions areused to extend Mardia'...
关键词:MARDIA’S COEFFICIENT OF KURTOSIS IN ELLIPTICAL POPULATIONS 云脚 
检索报告 对象比较 聚类工具 使用帮助 返回顶部